Previous |  Up |  Next


Title: On inclusions between Arbault sets (English)
Author: Eliaš, Peter
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 44
Issue: 2
Year: 2003
Pages: 65-72
Category: math
MSC: 40D25
MSC: 43A46
idZBL: Zbl 1054.43006
idMR: MR2101903
Date available: 2012-10-06T02:05:41Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_044-2003-2_7.pdf 1.114Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo